# SDR R61A2021091000724

- Difficulty date: September 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 35,116 hours, 23,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 12290
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,012 hours, 4,468 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELPU 2 FAILED OPS CHECK AND WON'T CHARGE. R&R ELPU 2.
